Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Accutane really messed up my neck between 2month mark 3month mark, still going on a little bit, and now I'm left with alot of red marks. I wanna know what the best thing to do is.

It would seem to be between:

-Palmer's scar serum

-Bio-oil

-Retin-a(??? i have som left over)

-hydrozole (a cream my doc gave me for corners of lips

that the chemist told me has steroid in it)

-ask doctor for something else (read some stuff about hydroquinone2%)

don't know...

Share this post


Link to post
Share on other sites
Accutane really messed up my neck between 2month mark 3month mark, still going on a little bit, and now I'm left with alot of red marks. I wanna know what the best thing to do is.

It would seem to be between:

-Palmer's scar serum

-Bio-oil

-Retin-a(??? i have som left over)

-hydrozole (a cream my doc gave me for corners of lips

that the chemist told me has steroid in it)

-ask doctor for something else (read some stuff about hydroquinone2%)

don't know...

Hi Just wanted to say i'm having the same problem with you, loads of red marks, I also have a fair amount of active left as well. I've ordered bio-oil. I read some reviews and it seemed perfect for my problems (if it works).

Share this post


Link to post
Share on other sites

I have some red marks left after accutane as well. Still trying to find a fix for that. I have noticed a huge difference in the appearance right after I finished (a little over a month ago) to now . Time really does heal things I guess. I would caution you against the use of the hydrozole cream because it could lead to break outs if you use it all over your face--at least that is one of the side effects of those types of cream.

Share this post


Link to post
Share on other sites

DO NOT USE RETIN A WHILE ON ACCTANE!!! it will melt your skin off!!

ive been using Emu Oil and CeraVe lotion on my face the past week and it has help with the redness a lot!! it helps my skin heal faster. i dont know what bio oil is... but if you have it, and it doesnt make you break out... i would use that. the oil in your skin is what helps it heal, and since accutane shrinks your oil glads, you are lacking the oil you need to get rid of the red marks. stay away from harsh chemicals... ive learned that one!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×